Volume 195, Issue 3- May 2022

On the Hofer-Zehnder conjecture

Pages 775-839 by Egor Shelukhin

Global group laws and equivariant bordism rings

Pages 841-910 by Markus Hausmann

Rigid local systems and the multiplicative eigenvalue problem

Pages 911-995 by Prakash Belkale

Pointwise ergodic theorems for non-conventional bilinear polynomial averages

Pages 997-1109 by Ben Krause, Mariusz Mirek, Terence Tao

A negative answer to Ulam’s Problem 19 from the Scottish Book

Pages 1111-1150 by Dmitry Ryabogin